# SDR QXEA9600151

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 312003
- Condition: Failed
- Location: Battery Pack
- Component: Grimes, 6008905
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRANCE WAY EXIT SIGN EVAC LIGHT BULBS ARE INOP.  FUSE WAS REPLACED IN BATTERY PACK, LIGHTS OPS CHECKED GOOD.
